# SDR UPS07450543

- Difficulty date: August 7, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 79,715 hours, 18,925 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Bs 940
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 940 LT TENSION TIE STEEL PLATE FOUND SEM.  M/D BS 940 LT TENSION TIE ATTACH STEEL PLATE REPLACED AND INSTALLED AS PER HX RS NR R53-25-35850 CONTINUE INSPECTION ARE REQUIRED AS PER UPS EO B747-5310-27442.
